# SDR USAA2014041600005

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 44,603 hours, 16,513 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT INOPERATIVE AT BULKHEAD 2L.  REPAIRED WIRING IAW ESPM CHAPTER 20-43-11, OPERATIONS CHECKED OK.
